# SDR UPS08452007

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 3 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 220 A VIBRATION WAS FELT ACCOMPANIED BY A BURNING ODOR. SECURED NR 3 PACK AND VIBRATION AND ODOR WENT AWAY.  ON NR 3 PACK REPLACED COALESCER BAG AND RETAINING RING MM 21-51-05 LP 935157/1.  REPLACED COMP DISCH TEMP BULB MM 21-51-02 LP 935158/1.  ACCOMPLISHED AIR CYCLE PACK SYSTEM TEST PER MM 21-51-00.  COULD NOT DUPLICATE VIBE/SMELL. RAN PACK 55 MINUTES.
